# SDR GTIA2023030937020

- Difficulty date: March 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 34,714 hours, 15,739 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198E01
- Part serial: V18083
- Condition: Stalled
- Location: Lh Engine
- Part time: 3,706 hours, 1,652 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

ENG 1 COM STALL ON CLIMBOUT AIR RETURN TO MCO-PERFOMED BORESCOPE OF THE HP COMPRESSOR IAW AMM 72-00-00-200-016-B FOUND DAMAGE ON THE 5TH STAGE OF THE HPC.
